# SDR BJNA20250503001

- Difficulty date: May 1, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N807VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 35830
- Aircraft time: 43,752 hours, 27,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Component: Power Supply
- Component part number: D71702030
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMREGENCY AISLE LIGHTS ROW 9 ABC AND ROW 12 ABC INOP.  R/R EMERGENCY POWER SUPPLY/BATTERY PACK IAW AMM 33-51-06/201 A/C OK FOR SERVICE POS M2335
